File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Regular fractions of mixed factorials with maximum estimation capacity

TitleRegular fractions of mixed factorials with maximum estimation capacity
Authors
KeywordsComplementary subset
Main effect
Minimum aberration
Projective geometry
Subspace
Two-factor interaction
Issue Date2000
PublisherAcademia Sinica, Institute of Statistical Science. The Journal's web site is located at http://www.stat.sinica.edu.tw/statistica/
Citation
Statistica Sinica, 2000, v. 10 n. 4, p. 1117-1132 How to Cite?
AbstractWe use a finite projective geometric approach to investigate the issue of maximum estimation capacity in regular fractions of mixed factorials, recognizing the fact that not all two-factor interactions may have equal importance in such a set-up. Our results provide further statistical justification for the popular criterion of minimum aberration as applied to mixed factorials.
Persistent Identifierhttp://hdl.handle.net/10722/44872
ISSN
2015 Impact Factor: 0.838
2015 SCImago Journal Rankings: 2.292
References

 

DC FieldValueLanguage
dc.contributor.authorMukerjee, Ren_HK
dc.contributor.authorChan, LYen_HK
dc.contributor.authorFang, KTen_HK
dc.date.accessioned2007-10-30T06:12:11Z-
dc.date.available2007-10-30T06:12:11Z-
dc.date.issued2000en_HK
dc.identifier.citationStatistica Sinica, 2000, v. 10 n. 4, p. 1117-1132en_HK
dc.identifier.issn1017-0405en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44872-
dc.description.abstractWe use a finite projective geometric approach to investigate the issue of maximum estimation capacity in regular fractions of mixed factorials, recognizing the fact that not all two-factor interactions may have equal importance in such a set-up. Our results provide further statistical justification for the popular criterion of minimum aberration as applied to mixed factorials.en_HK
dc.format.extent187896 bytes-
dc.format.extent28160 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherAcademia Sinica, Institute of Statistical Science. The Journal's web site is located at http://www.stat.sinica.edu.tw/statistica/en_HK
dc.relation.ispartofStatistica Sinicaen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectComplementary subseten_HK
dc.subjectMain effecten_HK
dc.subjectMinimum aberrationen_HK
dc.subjectProjective geometryen_HK
dc.subjectSubspaceen_HK
dc.subjectTwo-factor interactionen_HK
dc.titleRegular fractions of mixed factorials with maximum estimation capacityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1017-0405&volume=10&issue=4&spage=1117&epage=1132&date=2000&atitle=Regular+fractions+of+mixed+factorials+with+maximum+estimation+capacityen_HK
dc.identifier.emailChan, LY: plychan@hku.hken_HK
dc.identifier.authorityChan, LY=rp00093en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-0034552199en_HK
dc.identifier.hkuros63072-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034552199&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume10en_HK
dc.identifier.issue4en_HK
dc.identifier.spage1117en_HK
dc.identifier.epage1132en_HK
dc.publisher.placeTaiwan, Republic of Chinaen_HK
dc.identifier.scopusauthoridMukerjee, R=35569668300en_HK
dc.identifier.scopusauthoridChan, LY=7403540482en_HK
dc.identifier.scopusauthoridFang, KT=7102880697en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats